On automorphisms of Weyl algebra
Bulletin de la Société Mathématique de France, Volume 112 (1984), p. 359-363
@article{BSMF_1984__112__359_0,
     author = {Makar-Limanov, Leonid},
     title = {On automorphisms of Weyl algebra},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     pages = {359-363},
     doi = {10.24033/bsmf.2010},
     zbl = {0561.16014},
     mrnumber = {87a:16034},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1984__112__359_0}
}
Makar-Limanov, L. On automorphisms of Weyl algebra. Bulletin de la Société Mathématique de France, Volume 112 (1984) pp. 359-363. doi : 10.24033/bsmf.2010. http://www.numdam.org/item/BSMF_1984__112__359_0/

[1] J. Dixmier, Sur les algèbres de Weyl, Bull. Soc. Math. France, 96 (1968), 209-242. | Numdam | MR 39 #4224 | Zbl 0165.04901

[2] H. W. E. Jung, Uber ganze birationale Transformationen der Eben, J. Reine angew. Math., 184 (1942), 161-174. | JFM 68.0382.01 | MR 5,74f | Zbl 0027.08503

[3] W. Van Der Kulk, On polynomial rings in two variables, Nieuw Arch. Wisk., 1 (1953), 33-41. | MR 14,941f | Zbl 0050.26002

[4] S. Abhyankar, T. Moh, Embedding of the line in the plane, J. Reine Angew Math., 276 (1975), 148-166. | MR 52 #407 | Zbl 0332.14004

[5] L. Makar-Limanov, On free subgroups of skew fields, preprint.

[6] A. Lichtman, On matrix rings and linear groups over a field of fractions of enveloping algebras and group rings, preprint.